# SDR USAA060240

- Difficulty date: February 14, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 42,310 hours, 42,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION RBL 12 BETWEEN STA 1661 AND 1680; TASK C53-252-03.  REMOVED PART AND INSTALLED NEW PER SRM 51-10-02, 51-20-01, 51-40-02, DEFECT SIZE: 10"L BY .70"W BY .012"D.
